A note on strong approximation of Fourier series

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We generalize a theorem of Mazhar and Totik in two directions. We extend the set of their summability matrix and consider strong approximation instead of ordinary one.

Original languageEnglish
Pages (from-to)195-199
Number of pages5
JournalAnalysis Mathematica
Volume29
Issue number3
DOIs
Publication statusPublished - 2003

Fingerprint

Strong Approximation
Summability
Fourier series
Generalise
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A note on strong approximation of Fourier series. / Leindler, L.

In: Analysis Mathematica, Vol. 29, No. 3, 2003, p. 195-199.

Research output: Contribution to journalArticle

@article{93c998069b4847eea00b088685a920da,
title = "A note on strong approximation of Fourier series",
abstract = "We generalize a theorem of Mazhar and Totik in two directions. We extend the set of their summability matrix and consider strong approximation instead of ordinary one.",
author = "L. Leindler",
year = "2003",
doi = "10.1023/A:1025463120756",
language = "English",
volume = "29",
pages = "195--199",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - A note on strong approximation of Fourier series

AU - Leindler, L.

PY - 2003

Y1 - 2003

N2 - We generalize a theorem of Mazhar and Totik in two directions. We extend the set of their summability matrix and consider strong approximation instead of ordinary one.

AB - We generalize a theorem of Mazhar and Totik in two directions. We extend the set of their summability matrix and consider strong approximation instead of ordinary one.

UR - http://www.scopus.com/inward/record.url?scp=84867999284&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84867999284&partnerID=8YFLogxK

U2 - 10.1023/A:1025463120756

DO - 10.1023/A:1025463120756

M3 - Article

AN - SCOPUS:84867999284

VL - 29

SP - 195

EP - 199

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 3

ER -